Jump to content

  • helpline
  • donate

E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter

Multivitamin containing iron

  • Please log in to reply
1 reply to this topic

#1 miracleseeker


    Advanced Member

  • Members
  • PipPipPip
  • 1,809 posts

Posted 01 March 2013 - 06:26 PM

Dr. Okun,

Will a vitamin containing Iron interfere with PD med absorption? My mom seems to be getting leg weakness the past few days after a week of taking the multivitamin containing iron.
If so please tell me why that happens?

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 5,580 posts
  • LocationUniversity of Florida

Posted 03 March 2013 - 05:15 AM

Usually not. The first and most important thing you and your doc should discuss when you see leg weakness is the possibility of stroke.

Michael S. Okun, M.D.

Author of Amazon Kindle and Paperback 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users